# SDR CALA2013041200214

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 48,884 hours, 16,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A DENT LOCATED 7.25" FROM THE FWD EDGE OF THE DOOR 4" UP FROM THE BOTTOM OF THE DOOR. (MARKED) REPAIRED CARGO DOOR IAW SRM 52-00-01 REPAIR NR 4 FIG 201.
